Translator Disclaimer
2008 Topological arguments in prescribing the scalar curvature under minimal boundary mean curvature condition on $S^n_+$
Ridha Yacoub
Differential Integral Equations 21(5-6): 459-476 (2008).

Abstract

This paper is devoted to the prescribed scalar curvature problem under minimal boundary mean curvature condition on the standard $n$-dimensional half Sphere, with $n\geq 3.$ Using tools related to the theory of critical points at infinity, we provide some topological conditions, on the level sets of a given positive function on $S_+^n$, under which we prove some existence results.

Citation

Download Citation

Ridha Yacoub. "Topological arguments in prescribing the scalar curvature under minimal boundary mean curvature condition on $S^n_+$." Differential Integral Equations 21 (5-6) 459 - 476, 2008.

Information

Published: 2008
First available in Project Euclid: 20 December 2012

zbMATH: 1224.18012
MathSciNet: MR2483264

Subjects:
Primary: 35J60
Secondary: 35J25, 47J30

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.21 • No. 5-6 • 2008
Back to Top